# SDR ABXA20161018168

- Difficulty date: October 18, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148T65513
- Part serial: NSN
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU DOOR INNER SKIN CORRODED JUST AFT OF 5TH FRAME FROM FORWARD END. REPAIRED IAW SRM 52-40-01 FIG 201 REPAIR 5.  AIRCRAFT GROUNDED.
